Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! EFFEXOR and fatigue, lethargy, apathy: Konrad

Posted by SCA on March 23, 2005, at 14:22:57

In reply to Re: Help! EFFEXOR and fatigue, lethargy, apathy:, posted by Konrad on November 15, 2003, at 21:31:22

> Who has had experience with taking high doses of Effexor XR..and how is it working for you?
> My doctor has my spouse taking 300mg of Effexor XR in the morning and 150 mg at bedtime. I have a feeling this dose is too high. He seems to be doing a lot of sleeping, seems confused and has trouble with concentration and focus. The doctor insists he needs this dose. I am looking for more information.

Might I recommend you do some research on Effexor XR and find a different doctor for a second opionion. It can also depend upon how long he has been taking that high of a dosage as some of those symptoms may pass as he adjusts to the medication.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SCA thread:68651
URL: http://www.dr-bob.org/babble/20050322/msgs/474651.html